# SDR M3XA2020070130005

- Difficulty date: June 28, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N830MT
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0732
- Aircraft time: 938 hours, 1,505 cycles
- Engine: Pwa PW206B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ON GLIMB OUT AT 80 KNOTS HEARD A SERIES OF LOUD REPORT ON NR 1 ENGINE SIDE.  MECHANIC INVESTIGATED BY INSPECTING XMSN AND DRIVETRAIN COMPONENTS AND NR 1 AND NR 2 ENGINES AND FOUND NO DEFECTS OR ABNORMALITIES.  DOWNLOADED ENGINE DCU'S AND FORWARDED TO ENGINEERING FOR EVALUATION.  NO DEFECTS NOTED.  PERFORMED A HOVER CHECK AND FLIGHT AT 1200 FEET PER FOR POSSIBLE COMPRESSOR STALL.  NO DEFECTS NOTED.  ACFT RETURNED TO SERVICE.
